Filtros : "Journal of Applied Statistics" "MARTINEZ, EDSON ZANGIACOMI" Removido: "Botter, Denise Aparecida" Limpar

Filtros



Refine with date range


  • Source: Journal of Applied Statistics. Unidade: FMRP

    Subjects: BIOESTATÍSTICA, MALÁRIA, INFERÊNCIA BAYESIANA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTINEZ, Edson Zangiacomi e ARAGON, Davi Casale e ACHCAR, Jorge Alberto. A Bayesian model for estimating the malaria transition probabilities considering individuals lost to follow-up. Journal of Applied Statistics, v. 38, n. 6, p. 1303-1309, 2011Tradução . . Disponível em: https://doi.org/10.1080/02664763.2010.498503. Acesso em: 12 ago. 2024.
    • APA

      Martinez, E. Z., Aragon, D. C., & Achcar, J. A. (2011). A Bayesian model for estimating the malaria transition probabilities considering individuals lost to follow-up. Journal of Applied Statistics, 38( 6), 1303-1309. doi:10.1080/02664763.2010.498503
    • NLM

      Martinez EZ, Aragon DC, Achcar JA. A Bayesian model for estimating the malaria transition probabilities considering individuals lost to follow-up [Internet]. Journal of Applied Statistics. 2011 ; 38( 6): 1303-1309.[citado 2024 ago. 12 ] Available from: https://doi.org/10.1080/02664763.2010.498503
    • Vancouver

      Martinez EZ, Aragon DC, Achcar JA. A Bayesian model for estimating the malaria transition probabilities considering individuals lost to follow-up [Internet]. Journal of Applied Statistics. 2011 ; 38( 6): 1303-1309.[citado 2024 ago. 12 ] Available from: https://doi.org/10.1080/02664763.2010.498503

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024